Jump to ContentJump to Main Navigation
Show Summary Details
More options …

Mathematica Slovaca

Editor-in-Chief: Pulmannová, Sylvia

6 Issues per year


IMPACT FACTOR 2017: 0.314
5-year IMPACT FACTOR: 0.462

CiteScore 2017: 0.46

SCImago Journal Rank (SJR) 2017: 0.339
Source Normalized Impact per Paper (SNIP) 2017: 0.845

Mathematical Citation Quotient (MCQ) 2017: 0.26

Online
ISSN
1337-2211
See all formats and pricing
More options …
Volume 67, Issue 4

Issues

Abundant semigroups with a *-normal idempotent

Yonglin Hou / Junying Guo / Xiaojiang Guo
Published Online: 2017-07-14 | DOI: https://doi.org/10.1515/ms-2017-0016

Abstract

The notion of *-normal idempotents is introduced. The structure theorem for abundant semigroups with a *-normal idempotent is obtained. As its applications, we establish the construction theorem of naturally ordered abundant semigroups with a greatest idempotent.

MSC 2010: Primary 20M10; Secondary 06F05

Keywords: abundant semigroup; naturally ordered semigroup; *-unipotent semigroup; (ordered) partial semigroup

References

  • [1]

    Blyth, T. S.: On a class of Dubreul-Jacotin regular semigroups and a construction of Yamada, Proc. Roy. Soc. Edinburgh 77A (1977), 145–150.Google Scholar

  • [2]

    Blyth, T. S.: Dubreil-Jacotin inverse semigroups, Proc. Roy. Soc. Edinburgh 71A (1972/1973), 345–360.Google Scholar

  • [3]

    Blyth, T. S.—Almeida Santos, M. H.: On naturally ordered regular semigroups with biggest idempotents, Comm. Algebra 21 (1993), 1761–1771.CrossrefGoogle Scholar

  • [4]

    Blyth, T. S.—Mcfadden, R.: Naturally ordered regular semigroups with a greatest idempotent, Proc. Roy. Soc. Edinb. 91A (1981), 107–122.CrossrefGoogle Scholar

  • [5]

    Chen, H.: Construction of a kind of abundant semigroups, Math. Commun. 11 (2006), 165–171.Google Scholar

  • [6]

    El-Qallali, A.: On the construction of a class of abundant semigroups, Acta Math. Hung. 56 (1990), 77–91.CrossrefGoogle Scholar

  • [7]

    Fountain, J. B.: Adequate semigroups, Proc. Edinb. Math. Soc. 22 (1979), 113–125.CrossrefGoogle Scholar

  • [8]

    Fountain, J. B.: Abundant semigroups, Proc. London Math. Soc. (3)44 (1982), 103–129.CrossrefGoogle Scholar

  • [9]

    Guo, X. J.: The structure of abundant semigroups with a weak normal idempotent, Acta Math. Sinica 42 (1999), 683–690 (in Chinese).Google Scholar

  • [10]

    Guo, X. J.: Abundant semigroups with a multiplicative adequate transversal, Acta Math. Sinica (Engl. Ser.) 18 (2002), 229–244.CrossrefGoogle Scholar

  • [11]

    Guo, X. J.: Amenably Natural order abundant semigroups, Adv. Math. (China) 30 (2001), 156–164 (in Chinese).Google Scholar

  • [12]

    Guo, X. J.—Ren, C. C.—Shum, K. P.: On naturally ordered rpp semigroups with max-idempotents, Algebra Colloq. 22 (2015), 11–22.CrossrefGoogle Scholar

  • [13]

    Guo, X. J.—Shum, K. P.: Abundant semigroups with Q-adequate transversals and some of their special cases, Algebra Colloquium 14 (2007), 687–704.CrossrefWeb of ScienceGoogle Scholar

  • [14]

    Guo, X. J.—Shum, K. P.: Naturally ordered abundant semigroups for which each idempotent has a greatest inverse, European J. Pure Appl. Math. 4 (2011), 210–220.Google Scholar

  • [15]

    Guo, X. J.—Xie, X. Y.: Naturally ordered abundant semigroups in which each idempotent has a greastest inverse, Comm. Algerbra 35 (2008), 2324–2339.CrossrefGoogle Scholar

  • [16]

    Guo, X. J.—Zhang, R. H.—Li, X. N.: Natural Dubreil-Jacotin abundant semigroups, J. Math. (China) 20 (2000), 329–334 (in Chinese).Google Scholar

  • [17]

    Howie, J. M.: An introduction to semigroup theory, Academic Press, London, 1976.Google Scholar

  • [18]

    Jing, F. J.: Abundant semigroups with a medial idempotent, Semigroup Forum 51 (1995), 247–261.CrossrefGoogle Scholar

  • [19]

    Lawson, M. V.: The natural partial orders on an abundant semigroup, Proc. Edinb. Math. Soc. 30 (1987), 169–186.CrossrefGoogle Scholar

About the article

*1

This research is jointly supported by the National Natural Science Foundation of China (grant: 11361027, 11661042); the Natural Science Foundation of Jiangxi Province and the Science Foundation of the Education Department of Jiangxi Province, China.


Received: 2015-04-17

Accepted: 2016-04-27

Published Online: 2017-07-14

Published in Print: 2017-08-28


Citation Information: Mathematica Slovaca, Volume 67, Issue 4, Pages 863–874, ISSN (Online) 1337-2211, ISSN (Print) 0139-9918, DOI: https://doi.org/10.1515/ms-2017-0016.

Export Citation

© 2017 Mathematical Institute Slovak Academy of Sciences.Get Permission

Comments (0)

Please log in or register to comment.
Log in